Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Giddiness,numbness in feet every morning,arthritis,knee joint pain

My father who is 74 yrs old is experiencing giddiness along with numbness in the feet every day morning. He does nt have any major illness like blood pressure or diabetes . He has arthritis ( Knee joint pain ) He has undergone nerve conduction test , ear examination and brain scan as suggested by our doctor here in Bangalore.The reports are normal . He is presently having Vertin 8 mg and Stugeron Forte. He is under medication for the past 1 year but still continues to have the symptoms. Kindly advice. Sudhir Bangalore
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Since your father had undergone all the major organ check up. I suggest a nutritional evaluation at this age. Vitamin B deficiency is common, like B1, B6 and B12 are to be assessed. They cause these symptoms.

A diet consult would be helpful.

Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor